Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering in headache when I do some journey in bus for hours. After visiting eye doctor they gave me a spectacles of power -0.25 in both eyes. Though I am using that for some months I have the headache when I do journey. What can I do?

1 Doctor Answered
I am suffering in headache when I do some journey in bus ...
This may be due to movement in inner ear during bus journey. May be associated with nausea (motion sickness). See the physician. Some tablet before journey will surely help.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.